Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/72745
DC FieldValueLanguage
dc.contributor.authorFernandez-Martinez, Pedroen_US
dc.contributor.authorGonzález Sánchez, Luisen_US
dc.contributor.authorRomero, Raulen_US
dc.date.accessioned2020-05-23T16:52:51Z-
dc.date.available2020-05-23T16:52:51Z-
dc.date.issued2006en_US
dc.identifier.issn0025-584Xen_US
dc.identifier.otherWoS-
dc.identifier.urihttp://hdl.handle.net/10553/72745-
dc.description.abstractWe extend the Gustavsson-Peetre method to the context of N-tuples of Banach spaces. We give estimates for the norm of the interpolated operator. The method is applied to tuples of weighted L-p-spaces and to tuples of Orlicz spaces identifying the outcoming spaces in both cases.en_US
dc.languageengen_US
dc.relation.ispartofMathematische Nachrichtenen_US
dc.sourceMathematische Nachrichten [ISSN 0025-584X], v. 279 (7), p. 743-755, (2006)en_US
dc.subject1202 Análisis y análisis funcionalen_US
dc.subject.otherInterpolationen_US
dc.subject.otherPolygonsen_US
dc.subject.otherOperatorsen_US
dc.subject.otherInterpolation methodsen_US
dc.subject.otherOrlicz spacesen_US
dc.titleThe Gustavsson-Peetre method for several Banach spacesen_US
dc.typeinfo:eu-repo/semantics/Articleen_US
dc.typeArticleen_US
dc.identifier.doi10.1002/mana.200310390en_US
dc.identifier.scopus33646498987-
dc.identifier.isi000237656800005-
dc.contributor.authorscopusid6603307780-
dc.contributor.authorscopusid7202218949-
dc.contributor.authorscopusid7402214246-
dc.identifier.eissn1522-2616-
dc.description.lastpage755en_US
dc.identifier.issue7-
dc.description.firstpage743en_US
dc.relation.volume279en_US
dc.investigacionCienciasen_US
dc.type2Artículoen_US
dc.contributor.daisngid3148324-
dc.contributor.daisngid1802854-
dc.contributor.daisngid11106048-
dc.description.numberofpages13en_US
dc.utils.revisionen_US
dc.contributor.wosstandardWOS:Fernandez-Martinez, P-
dc.contributor.wosstandardWOS:Gonzalez, L-
dc.contributor.wosstandardWOS:Romero, R-
dc.date.coverdateMayo 2006en_US
dc.identifier.ulpgces
dc.description.jcr0,382
dc.description.jcrqQ3
dc.description.scieSCIE
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.fullNameGonzález Sánchez, Luis-
Appears in Collections:Artículos
Show simple item record

Page view(s)

186
checked on Nov 30, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.